# SDR UPS01235805

- Difficulty date: April 23, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EVIDENCE OF CORROSION, NOSE WHEEL WELL TORQUE BOX WDF PANHEL BS 294 -  309 .   REPAIR CARRIED OUT IAW SRM 53-10-9
